RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1999, Volume 190, Number 2, Pages 145–157 (Mi msb387)  

This article is cited in 4 scientific papers (total in 4 papers)

Paley problem for plurisubharmonic functions of finite lower order

B. N. Khabibullin

Bashkir State University

Abstract: For plurisubharmonic functions $\mathbb C^n$ of lower order $\lambda<+\infty$ estimates of the growth of their maximum value on the sphere of radius $r$ with centre at the origin in terms of the growth of the Nevanlinna characteristics $T(r,u)$ are obtained. These estimates are best possible for $\lambda\leqslant 1$. The results are new even in the case of functions of the form $u=\log|f|$, where $f$ is an entire function in $\mathbb C^n$, $n>1$.

DOI: https://doi.org/10.4213/sm387

Full text: PDF file (265 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1999, 190:2, 309–321

Bibliographic databases:

UDC: 517.555
MSC: 31C10, 32A22
Received: 26.02.1996 and 16.03.1998

Citation: B. N. Khabibullin, “Paley problem for plurisubharmonic functions of finite lower order”, Mat. Sb., 190:2 (1999), 145–157; Sb. Math., 190:2 (1999), 309–321

Citation in format AMSBIB
\Bibitem{Kha99}
\by B.~N.~Khabibullin
\paper Paley problem for plurisubharmonic functions of finite lower order
\jour Mat. Sb.
\yr 1999
\vol 190
\issue 2
\pages 145--157
\mathnet{http://mi.mathnet.ru/msb387}
\crossref{https://doi.org/10.4213/sm387}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1701004}
\zmath{https://zbmath.org/?q=an:0927.31002}
\elib{http://elibrary.ru/item.asp?id=13324528}
\transl
\jour Sb. Math.
\yr 1999
\vol 190
\issue 2
\pages 309--321
\crossref{https://doi.org/10.1070/sm1999v190n02ABEH000387}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081091800012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033246628}


Linking options:
  • http://mi.mathnet.ru/eng/msb387
  • https://doi.org/10.4213/sm387
  • http://mi.mathnet.ru/eng/msb/v190/i2/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. A. Baladai, B. N. Khabibullin, “Tri ekvivalentnye gipotezy ob odnoi otsenke integralov”, Ufimsk. matem. zhurn., 2:3 (2010), 31–38  mathnet  zmath  elib
    2. R. A. Sharipov, “Kontrprimer k gipoteze Khabibullina ob integralnykh neravenstvakh”, Ufimsk. matem. zhurn., 2:4 (2010), 99–107  mathnet  zmath  elib
    3. Ufa Math. J., 10:3 (2018), 117–130  mathnet  crossref  isi
    4. J. Math. Sci. (N. Y.), 243:6 (2019), 825–834  mathnet  crossref
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:364
    Full text:99
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020